Is it possible to dissolve only some of filler under eye & in cheeks with Hyaluronidase?

Fillers to my cheeks (Voluma), and under eyes (Restylane). Been over a month, swelling seems resolved but still I feel like my cheeks are too "puffy". Also under my eyes I occasionally now wake up with a "bag" that is way beneath my eye (on one or both sides, like a blister on top of cheek), and lasts 1-2 days!!Then it goes away. what's going on?Also worried about hyaluronidase.heard it can cause new problem - skin even more saggy , getting depressed areas.,, I don't want to go back to "zero...

Doctor Answers 1

It is

So it is possible to dissolve just some of the filler although you will inevitable be left with a slight empty baggy look in the area that you do that to. 

My advice is to use small doses, maybe 10-30 units per area of filler and inject into the deepest part. This will dissolve small volumes at a time without causing as much lumpiness or unevenness. 

Hope that helps

Adam Goodwin

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.